Harmonic representations of closed curves

J R McGarva, Glen Mullineux

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)213-218
Number of pages6
JournalApplied Mathematical Modelling
Volume17
Issue number4
DOIs
Publication statusPublished - 1993

Cite this

Harmonic representations of closed curves. / McGarva, J R; Mullineux, Glen.

In: Applied Mathematical Modelling, Vol. 17, No. 4, 1993, p. 213-218.

Research output: Contribution to journalArticle

McGarva, J R ; Mullineux, Glen. / Harmonic representations of closed curves. In: Applied Mathematical Modelling. 1993 ; Vol. 17, No. 4. pp. 213-218.
@article{00701d9161d34f9c868dcd9e2507744b,
title = "Harmonic representations of closed curves",
author = "McGarva, {J R} and Glen Mullineux",
year = "1993",
doi = "10.1016/0307-904X(93)90109-T",
language = "English",
volume = "17",
pages = "213--218",
journal = "Applied Mathematical Modelling",
issn = "0307-904X",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - Harmonic representations of closed curves

AU - McGarva, J R

AU - Mullineux, Glen

PY - 1993

Y1 - 1993

UR - http://dx.doi.org/10.1016/0307-904X(93)90109-T

U2 - 10.1016/0307-904X(93)90109-T

DO - 10.1016/0307-904X(93)90109-T

M3 - Article

VL - 17

SP - 213

EP - 218

JO - Applied Mathematical Modelling

JF - Applied Mathematical Modelling

SN - 0307-904X

IS - 4

ER -